# SDR UPS08852268

- Difficulty date: April 21, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007002
- Part serial: TAG00963405
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CABIN STA 1470 RBL46 SEAT TRACK PLUG GOUGED.  REMOVED AND REPLACED SEAT TRACK PLUG AT STA 1470 AND RBL46 IAW SRM 51-03-00.
